MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. MANTA 18F; VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during a tavr procedure, bleeding noted following a manta deployment.Post angiogram revealed manta deployed in the tissue tract.Surgical removal of manta confirmed the device was not in the vessel.The patient was reported as fine post the procedure.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.The details of the complaint were reviewed.Vessel was right common femoral artery with 9 mm in size.Multiple access attempts were needed.Mild posterior calcification present.Difficulty was observed with both procedural sheath and manta sheath.Manta was deployed at the measured depth (depth value unknown).Maverick balloon was used to facilitate hemostasis and later surgical cutdown was employed to repair the vessel.All components removed.Patient condition is fine and stable.It is unknown if any user technique issue could have led to tract deployment or anatomical factors causing difficulty in deployment.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
MANTA 18F
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton PA
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton PA 19341
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23904473
Report Number3010252479-2025-00122
Device Sequence Number9359888
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)250325(17)260925(10)73C2500948(21)
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Catalogue Number2115
Device Lot Number73C2500948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age77 YR
Patient SexUnknown
Patient Weight126 KG